RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 14, Number 5  


Review articles
Functional-differential equations
N. V. Azbelev, L. F. Rakhmatullina
771

Ordinary Differential Equations
Strictly positive periodic solutions of a nonlinear ordinary differential equation
B. M. Arkhipov, A. Ya. Khokhryakov
798
Classification of polynomial systems with respect to birational transformations. I
L. A. Beklemisheva
807
The existence of limit cycles of the equation $(1+x)yy'=-P_4(x)-P_2(x)y+\delta y^2$ in a singular case
G. M. Buldyk
817
The growth of meromorphic solutions of second order differential equations
A. A. Gol'dberg
824
Simple cycles in relay-sampled data systems
V. A. Gustomesov
830
Concomitants of a system with quadratic nonlinearities
Bularas Driss, M. N. Popa
835
The boundedness of the solutions of a certain multidimensional system in the critical case of one zero root and two pure imaginary roots. II
N. N. Kushkov
843
The behavior of the solutions in the case where the transformation of the argument depends on the solution
V. P. Skripnik
853
Boundary value problems for differential equations with operator coefficients that depend on a parameter. II. Solvability and properties of solutions
N. J. Yurchuk
859

Partial Differential Equations
The uniqueness of the expansions in eigenfunctions of the Schrödinger operator
P. I. Achilov
871
Unboundedness of the solutions and a comparison theorem of Sturm type for higher order parabolic systems on the plane
L. M. Kuks
878
Fundamental solutions of parabolic systems with discontinuous coefficients, and their applications to boundary value problems. IV
M. I. Matiichuk
885
An approach to the solution of ill-posed problems
P. E. Sobolevskii, È. A. Shteynvil
900

Short Communications
Periodic solutions of linear completely integrable systems
L. N. Gaishun
905
High order optimality conditions in a class of problems with constraints on the ends of the trajectories
S. Ya. Gorokhovik
908
On solutions of a singular Cauchy problem
A. E. Zernov
912
Formulas for the mutual expansion of cylindrical and spheroidal wave functions
V. T. Erofeenko
915
The dependence on the parameter of the structure of the solutions on a toroidal invariant surface
E. K. Ershov
919
Polynomial solutions of algebraic differential equations
P. Lazov, D. Dimitrovski
922
Asymptotic behavior of the solutions of linear difference equations with constant coefficients
D. O. Melkumyan
926
Necessary and sufficient conditions for the solvability of a multipoint boundary value problem for a system of first order ordinary differential equations
V. D. Ponomarev
929
Eigenvalues of certain integral operators
A. G. Ramm
932
Isolated periodic solutions of certain differential equations
A. E. Rudenok
935
A criterion for the harmonicity of polynomials
S. G. Samko
938
Some properties of the solutions of linear differential equations with asymptotically almost periodic coefficients
D. N. Cheban
940
On the problem of the homotopy classification of elliptic systems with eight variables
V. N. Chernomaz
943

People of Soviet science
Vladimir Aleksandrovič Il'in (on the occasion of his fiftieth birthday)
A. V. Bitsadze, V. S. Vladimirov, N. P. Erugin, S. M. Nikol'skii, A. A. Samarskii, A. N. Tikhonov
947
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019